- One Day Trek to Primitive Tribe Leaving from Gap's House every day Trekking
- 2 Days - 1 Night "Samueng Area" Leaving from Gaps House every day Eco-Tourism Trekking
- 3 Days - 2 Nights "Doi Inthanon Area" Leaving from Gaps House every day
Program: 08.00 Pick up from hotel by air-conditioned van.
09.40 Walk to Meo Village
10.45 Walk Back 25 Minutes
11.20 Drive to Elephant Camp
11.30 Ride an Elephant 1 hour
12.35 Drive to Lunch place
13.00 Drive to Karen Village
14.00 Contineu to Waterfall
15.00 Bamboo Rafting 1 hour
16.00 Drive Back to Chiangmai
PRICE 900.- BAHT/PERSON
Price Inclusive : Elephant ride 1 hour, Bamboo rafting 1 hour, Lunch+drink water (set menu), Swimming at waterfall, Visit Meo and Karen Tribes Waterfall, Transportation by air-conditioned van Accident insurance 100,000 baht
Day 1: 09.15 am. Pick up from GAP'S HOUSE by pick up truck Drive 30 minutes to the north of Chiangmai, visit the local market for 30 minutes.
1 1/2 hours drive to SHAN VILLAGE, stop for lunch.
After lunch, continue by truck drive on the rough road to walking point.
20-30 minutes walk up hill to visit HMONG VILLAGE.
2 1/2 hours walk up and down hill to KAREN VILLAGE, passing through the forest and rice fields. On the way you could see buffaloes and some wild animals.
Spend the night, and dinner will be served
Day 2: 08.00 am. Breakfast
09.00 am. Departure from the village. 1 hour walk to the elephant camp.
1 - 1 1/2 hours elephant riding.
1 1/2 hours walk to waterfall. Lunch will be served.
1 1/2 hours walk to rafting camp
1 hour bamboo rafting. The pick up truck will wait, for you there.
Back to GAP'S HOUSE approximately 5.00-6.00 pm.
PRICE 1,400.- BAHT/PERSON
NOTES: Maximum 12 persons. Prices include all meals, transportation, accommodation, accident insurance and entrance fees, We provide a free locker and safety box for your valuables. A room will be reserved at Gap's House on the date of your return.
Day 1: 9.30 am. Pick up from GAP'S HOUSE
Leaving from CHIANGMAI by pick up truck for 3 hrs.
Stop at local market for food, lunch will be served on the way
3 hours walk starting from trekking point, to HMONG VILLAGE.
Stay over night ( 1,600 M. ABOVE THE SEA LEVEL)
Dinner will be served at 7.00 pm.
Day 2: 8.00 am. Breakfast at
4 hours walk to ELEPHANT CAMP.
Lunch will be served.
Elephant safari for 1-1 1/2 hours.
1 1/2 hours walk to KAREN VILLAGE , and stay over night.
7 pm. Dinner will be served.
Day 3: 7.00 am. Breakfast
2 1/2 hours walk to SHAN VILLAGE.
Bamboo rafting for 2 hours
1 1/2 hours to Doi Inthanon National Park (the tallest mountain)
On the way back to CHIANGMAI, we stop at one of the most
beautiful water falls in Thailand: VACHIRATHAN WATER FALL.
Back to CHIANGMAI around 6.00 pm.
PRICE 1,700.- BAHT/PERSON
NOTES: Maximum group size: 12 passengers. Our guides are licensed from the Tourism Authority of Thailand (TAT) under License No. 24/6489. Prices include all meals, transportation, accommodation, accident insurance, entrance fees. A room will be reserved at GAP'S HOUSE on the date of your return.